# SDR 01FDEA00085

- Difficulty date: February 7, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- Aircraft time: 63,886 hours, 48,980 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, LT MLG DOOR ACTUATOR RIB FITTING FOUND CRACKED BY HFEC.  *S/D*  REMOVED AND REPLACED LT MLG DOOR PER IAW BAC 727 MM 32-12-001.
